MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD SOLIS SILEX COMM MODULE; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD SOLIS SILEX COMM MODULE; PUMP, INFUSION, PCA
Model Number 21-2131-01
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intermittent communication errors occurred with pump.The problem follows the module and not the pump itself.No injury was reported.
 
Additional Manufacturer Narrative
No product or photographic evidence were provided to aid in this investigation.The complaint report offered insufficient details to determine whether this product functioned as intended, or was used in a manner consistent with its instructions for use (ifu) or failed to meet product specifications.Lacking any additional evidence, this complaint has been closed as unconfirmed.If the product is returned, smiths medical will reopen this complaint for further investigation.A manufacturing dhr review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.

Brand Name
CADD SOLIS SILEX COMM MODULE
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14848834
Report Number3012307300-2022-12634
Device Sequence Number14638538
Product Code MEA
UDI-Device Identifier15019517173864
UDI-Public15019517173864
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/07/2020
Device Model Number21-2131-01
Device Catalogue Number21-2131-01
Device Lot Number19647357
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Initial Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown